Équilibre statistique pour les produits de difféomorphismes aléatoires indépendants
Annales de l'I.H.P. Probabilités et statistiques, Volume 23 (1987) no. 1, p. 111-120
@article{AIHPB_1987__23_1_111_0,
     author = {Le Jan, Yves},
     title = {\'Equilibre statistique pour les produits de diff\'eomorphismes al\'eatoires ind\'ependants},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {23},
     number = {1},
     year = {1987},
     pages = {111-120},
     zbl = {0614.60047},
     mrnumber = {877387},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1987__23_1_111_0}
}
Jan, Y. le. Équilibre statistique pour les produits de difféomorphismes aléatoires indépendants. Annales de l'I.H.P. Probabilités et statistiques, Volume 23 (1987) no. 1, pp. 111-120. http://www.numdam.org/item/AIHPB_1987__23_1_111_0/

[B1] P. Baxendale, Brownian motion in the diffeomorphism group I. Compositio Math., t. 53, 1984, p. 19-50. | Numdam | MR 762306 | Zbl 0547.58041

[B2] P. Baxendale, The Lyapunov spectrum of a stochastic flow of diffeomorphisms. Preprint. | MR 850087

[Bi] J.M. Bismut, Mécanique aléatoire. Lectures notes n° 866, Springer, 1981. [C] A.P. Carverhill, Flows of stochastic dynamical systems: ergodic theory, Stochastics, t. 14, 1985, p. 273-318. [E] K.D. Elworthy, Stochastic differential equations on manifolds. Cambridge University Press. 1982. | MR 665595 | Zbl 0457.60002

[H] T.H. Harris, Brownian motion on the homeomorphisms of the plane, Ann. Probab., t. 9, 1981, p. 232-254. | MR 606986 | Zbl 0457.60013

[Ka] T. Kaijser, On iterations of random mappings of the Institut Mittag Leffler. Report n° 18, 1984.

[Ki] Y. Kifer, Ergodic theory of random transformations. Progress in probability and statistics. Birkhauser, 1986. | MR 884892 | Zbl 0604.28014

[K] H. Kunita, Stochastic flows of diffeomorphisms. École d'Été de Probabilités de St-Flour XII. Lecture notes, n° 1097. Springer, 1984. [L] F. Ledrappier, École d'Été de St-Flour, 1982. Lectures notes in mathematics, n° 1097, Springer. | MR 876080 | Zbl 0554.60066

[L1] Y. Le Jan, Equilibrium state for turbulent flows of diffusion. Infinite dimensional analysis and stochastic processes. Pitman notes, 124, 1985. | MR 865020 | Zbl 0589.60054

[L2] Y. Le Jan, Équilibre et exposants de Lyapunov de certains flots browniens. C. R. A. S. Paris, t. 398, Série I, 1984, p. 361-364. | MR 745016 | Zbl 0588.60041

[L3] Y. Le Jan, On isotropic brownian motions. Z. F. W., t. 70, 1985, p. 609-620. | MR 807340 | Zbl 0576.60072

[L4] Y. Le Jan, Hausdorff dimension for the statistical equilibrium of stochastics flows Proceedings of the BIBOS conference. 1984. Lecture Notes, n° 1158, Springer. | Zbl 0594.47005

[LW] Y. Le Jan, S. Watanabe, Stochastic analysis. Proceedings of the Taniguchi symposium 1982. North Holland, 1984. | MR 780763 | Zbl 0552.60062

[N] J. Neveu, Bases mathématiques du calcul des probabilités. Masson, Paris, 1964. | MR 198504 | Zbl 0137.11203

[P] W. Parry, Entropy and generators in ergodic theory. Benjamin New-York, Amsterdam, 1969. | MR 262464 | Zbl 0175.34001

[R] D. Ruelle, Ergodic theory of differentiable dynamical systems. Publ. Math. IHES, t. 50, 1979, p. 275-305. | Numdam | MR 556581 | Zbl 0426.58014

[R2] D. Ruelle, Characteristic exponents and invariant manifolds in Hilbert space. Annals of Maths, t. 115, 1982, p. 243-289. | MR 647807 | Zbl 0493.58015